Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What causes arm tingling during blood donation ?

when i gave blood , my arm became tingly during the blood giving process, what does this mean?
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
Welcome to HealthcareMagic forum,
You need not worry for this as it is normal process.As blood loss occurs due to poor oxygenation you may suffer from tingling numbness and temporary loss or diminished sensation.

Hope this clears all your doubts,

dr jignesh parmar
Consultant Homeopath
Motto:"Heal Well Heal Fast"
Answered: Tue, 22 Mar 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.Dear first of all congratulations for this noble thing that you are doing.please keep it up.Normally when blood is donated a blood pressure cough or light tourniquet is applied above the needle for improving venous return and increase the flow.this leads to this kind of sensation.When this is released the sensation goes in couple of minutes.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor